Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue

Issues

30,00 € / $42.00 / £23.00

Get Access to Full Text

The moduli space of cubic threefolds via degenerations of the intermediate Jacobian

Sebastian Casalaina-Martin1 / Radu Laza2

1Department of Mathematics, Harvard University, Cambridge, MA 02138, USA. e-mail:

2Department of Mathematics, University of Michigan, Ann Arbor, MI 48109, USA. e-mail:

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2009, Issue 633, Pages 29–65, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2009.059, June 2009

Publication History

Received:
2007-12-04
Revised:
2008-03-10
Published Online:
2009-06-16

Abstract

A well known result of Clemens and Griffiths says that a smooth cubic threefold can be recovered from its intermediate Jacobian. In this paper we discuss the possible degenerations of these abelian varieties, and thus give a description of the compactification of the moduli space of cubic threefolds obtained in this way. The relation between this compactification and those constructed in the work of Allcock-Carlson-Toledo and Looijenga-Swierstra is also considered, and is similar in spirit to the relation between the various compactifications of the moduli spaces of low genus curves.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Alberto Collino, Juan Carlos Naranjo, and Gian Pietro Pirola
Journal de Mathématiques Pures et Appliquées, 2012, Volume 98, Number 3, Page 346
[2]
Samuel Grushevsky and Klaus Hulek
Inventiones mathematicae, 2012, Volume 190, Number 1, Page 119

Comments (0)

Please log in or register to comment.